Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Affects of amoxicillin

Does the dye in amoxicillin effect the color of a baby s stool ? My 6 mnth old has been on it for about 36 hours and there seemed to be pink liquid in his diaper.
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi welcome to health care magic........
No amoxicillin does not cause any discolouration of the stool.
Answered: Sun, 22 May 2011
I find this answer helpful
Pediatrician Dr. Diana Divakar's  Response
Hi,
Welcome to healthcare magic forum...
Well, amoxycillin does not stain the stools pink...On second thoughts are you sure the pink liquid in the diaper is stools and not urine??? It is very possible, that it is pink or red coloured urine in the diaper, though that is also not because of the drug...I would advise you to be more watchful regarding the pink being stools or urine and whether it is pink or red...Most of the times, red diluted in normal urine or when adsorbed in the diaper is perceived as pink. If u agree that it might be red and might be urine, i would advise u to get the urine tested for routine analysis and a urine dipstick done. It will tell you immediately if it is blood in the urine...Kindly see your pediatrician with the reports, check the blood pressure too....Do not overlook if symptoms persist.
I am always available to answer your queries in the best possible way...
Bye take care....
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions